IJPAM: Volume 49, No. 4 (2008)

BASIC PROBLEMS IN $q$-HYPERGEOMETRIC FUNCTIONS

Kazuhiko Aomoto
Departement of Mathematics
Kyoto Sangyo University
Kamigamo-Motoyama, Kyoto, 603-8555, JAPAN


Abstract.Three basic problems on $q$-hypergeometric functions are presented using Jackson integrals. As an example they are explained in more details in the case of $BC_1$-type.

Received: August 14, 2008

AMS Subject Classification: 33D15, 33D67, 39A13

Key Words and Phrases: Jackson integral, $q$-difference equation, asymptotic behavior, connection relation, $BC_1$-type

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 49
Issue: 4